# SDR ZZDA2010321

- Difficulty date: July 14, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR STOWAGE UNIT HOLDER BROKEN.  REPLACED SLIDE COVER AND LANYARD AT R-1 DOOR.  OK FOR SERVICE.  REF 25-61.
